# SDR DALA2023051503810

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 85,384 hours, 27,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 L2 DOOR EXTERIOR BUTTERFLY HANDLE NOT OPENING PROPERLY. CORRECTIVE ACTION: REMOVED AND REPLACED OUTER HANDLE CENTER BEARING REF B757 AMM 52 -11. (4776816)
